Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 83, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 16, 2015, 8:11 PM CDT for Comanche County, Grady County, Stephens County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 8:11 PM CDT (01:11 UTC)
- Expired
- May 16, 2015, 8:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Comanche County, OK, Grady County, OK, Stephens County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
009
WFUS54 KOUN 170111
TOROUN
OKC031-051-137-170145-
/O.NEW.KOUN.TO.W.0083.150517T0111Z-150517T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 810 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES EAST OF GERONIMO...MOVING NORTHEAST AT
45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN LAWTON...DUNCAN...MARLOW...SOUTHEASTERN FORT SILL AND
CENTRAL HIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3445 9832 3461 9839 3479 9798 3456 9797
3451 9815 3451 9824 3447 9825 3446 9828
3446 9830
TIME...MOT...LOC 0110Z 233DEG 39KT 3452 9828
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
301 follow-up statement
243
WWUS54 KOUN 170126
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT SAT MAY 16 2015
OKC031-051-137-170145-
/O.CON.KOUN.TO.W.0083.000000T0000Z-150517T0145Z/
COMANCHE OK-GRADY OK-STEPHENS OK-
826 PM CDT SAT MAY 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EAST
CENTRAL COMANCHE...SOUTHWESTERN GRADY AND NORTHWESTERN STEPHENS
COUNTIES...
AT 826 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES SOUTH OF STERLING...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW AND CENTRAL HIGH.
LAT...LON 3465 9828 3479 9798 3456 9797 3451 9815
3451 9824
TIME...MOT...LOC 0126Z 236DEG 32KT 3457 9816
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 6:43 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 16, 6:43 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 643 PM CDT SAT MAY 16 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... A BAND OF +TSRA FROM NEAR KAVK TO KCLK TO KF05 AT 2330Z WILL CONTINUE TO MOVE E THIS EVENING...AFFECTING ALL TAF SITES TO THE E. MANY WILL BE SEVERE. THE TAFS WERE AGAIN WRITTEN TO EMPHASIZE THE MOST LIKELY TIMES THAT STORMS WILL OCCUR...BUT CANNOT BE SPECIFIC ABOUT THE CONDITIONS THAT WILL OCCUR IN THE TSRA BECAUSE IT WILL VARY DRAMATICALLY OVER SHORT DISTANCES AND TIMES. AFTER THE STORMS...MOST SITES WILL BECOME CLEAR...WINDS WILL RETURN TO S AT ABOUT 10 TO 15 KT...AND THESE GENERAL CONDITIONS WILL CONTINUE TOMORROW. HOWEVER...SOME LOWER CEILINGS APPEAR LIKELY TONIGHT AND EARLY SUNDAY...MAINLY NEAR AND SE OF KPNC-KOKC-KDUC. IN ADDITION...IT IS POSSIBLE...BUT UNLIKELY...THAT BLDU AND GUSTY SW WINDS WILL MAKE IT INTO FAR W OK THIS EVENING. && .PREV DISCUSSION... /ISSUED 421 PM CDT SAT MAY 16 2015/ DISCUSSION... OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT LEAST PART OF THIS EVENING. THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM. MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF RAIN GRADUALLY SHIFTS EAST. THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY. A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN DAYS ACROSS OKLAHOMA AND NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 83 62 81 / 60 0 0 20 HOBART OK 55 84 58 81 / 30 0 0 20 WICHITA FALLS TX 60 86 63 83 / 60 10 10 20 GAGE OK 53 82 52 79 / 30 0 0 10 PONCA CITY OK 62 84 59 80 / 80 0 10 20 DURANT OK 66 84 65 82 / 80 30 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 23/23/23
Hazardous weather outlook, May 16, 6:25 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT SAT MAY 16 2015 OKZ004>048-050>052-TXZ083>090-172330- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 625 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PARTS OF WESTERN...NORTHERN...CENTRAL...AND SOUTHWESTERN OKLAHOMA...AS WELL AS WESTERN NORTH TEXAS THROUGH MIDNIGHT TONIGHT. LOCATION... THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM CHEROKEE TO ELK CITY TO MANGUM...TO CROWELL TEXAS...AND NORTHWEST OF A LINE FROM HENRIETTA TO ARDMORE TO ADA. THIS INCLUDES THE OKLAHOMA CITY...WICHITA FALLS...LAWTON...ENID... STILLWATER...AND PONCA CITY AREAS. OUTSIDE OF THE MODERATE RISK AREA...THERE IS A MARGINAL TO ENHANCED RISK OF SEVERE STORMS THROUGH MIDNIGHT TONIGHT. TIMING... BEFORE MIDNIGHT TONIGHT. IMPACTS IN THE MODERATE RISK INCLUDE... BASEBALL-SIZED HAIL... DAMAGING WINDS 70 TO 80 MPH... STRONG TORNADOES... LOCALLY HEAVY RAINFALL... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER OPERATIONS THIS EVENING. DISCUSSION... DANGEROUS THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING HAIL AND WINDS WILL OCCUR ALONG WITH THE RISK OF STRONG TORNADOES. AS THE EVENING GOES ON...STORMS MAY MERGE INTO ONE OR MORE CLUSTERS OR LINES ACROSS THE CENTRAL THIRD OF OKLAHOMA WITH A RISK OF DAMAGING WINDS...HAIL...AND FLOODING. AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .FLOODING... HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT... ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH MAY RESULT IN FLASH FLOODING. ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 16, 7:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND GST 5 S APACHE 34.82N 98.36W
05/16/2015 E65 MPH COMANCHE OK EMERGENCY MNGR
ON HWY 62
&&
JPIKELocal storm report, May 16, 7:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO 3 N CYRIL 34.94N 98.20W
05/16/2015 CADDO OK EMERGENCY MNGR
&&
JPIKELocal storm report, May 16, 8:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TORNADO 2 S GERONIMO 34.45N 98.38W
05/16/2015 COMANCHE OK TRAINED SPOTTER
&&
JPIKESpecial weather statement, May 16, 8:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 802 PM CDT SAT MAY 16 2015 OKZ012-013-017>020-023>025-027-170130- OKLAHOMA OK-CANADIAN OK-NOBLE OK-GRADY OK-CADDO OK-LOGAN OK- BLAINE OK-PAYNE OK-KINGFISHER OK-GARFIELD OK- 802 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...CANADIAN... SOUTHWESTERN NOBLE...NORTHWESTERN GRADY...NORTHEASTERN CADDO... LOGAN...SOUTHEASTERN BLAINE...WESTERN PAYNE...KINGFISHER AND SOUTHERN GARFIELD COUNTIES UNTIL 830 PM CDT... AT 759 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF FAIRMONT TO NEAR UNION CITY...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... OKLAHOMA CITY...WESTERN EDMOND...ENID...EL RENO...GUTHRIE... KINGFISHER...YUKON...BETHANY...WARR ACRES...THE VILLAGE...PIEDMONT... NICHOLS HILLS...HENNESSEY...UNION CITY...CRESCENT...WAUKOMIS... OKARCHE...GARBER...CASHION AND BINGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3650 9730 3546 9746 3530 9837 3638 9801 TIME...MOT...LOC 0059Z 244DEG 35KT 3629 9779 3542 9793 MAHALE
Local storm report, May 16, 8:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 4 SW GERONIMO 34.44N 98.43W
05/16/2015 COTTON OK FIRE DEPT/RESCUE
RELAYED BY KSWO
&&
JPIKESpecial weather statement, May 16, 8:04 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 804 PM CDT SAT MAY 16 2015 OKZ007-008-012-170130- GRANT OK-KAY OK-GARFIELD OK- 804 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...KAY AND NORTHERN GARFIELD COUNTIES UNTIL 830 PM CDT... AT 758 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF SOUTH HAVEN TO 5 MILES SOUTH OF LAMONT...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... PONCA CITY...BLACKWELL...TONKAWA...LAMONT...BRAMAN...DEER CREEK... NARDIN...CHILOCCO...BLACKWELL LAKE AND PECKHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3660 9712 3659 9764 3700 9763 3700 9705 TIME...MOT...LOC 0058Z 258DEG 23KT 3699 9749 3662 9754 MAHALE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| May 16, 7:12 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 33 min |
| May 16, 7:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher | 30 min |
| May 16, 7:15 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 30 min |
| May 16, 7:41 PM CDT | Tornado Warning | OUN | Comanche, Cotton | 34 min |
| May 16, 7:42 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 33 min |
| May 16, 8:02 PM CDT | Special Weather Statement | OUN | Canadian, Garfield, Kingfisher, Logan | 28 min |
| May 16, 8:04 PM CDT | Special Weather Statement | OUN | Kay | 26 min |
| May 16, 8:06 PM CDT | Tornado Warning | OUN | Caddo, Grady | 24 min |
| May 16, 8:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
| May 16, 8:18 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 3 more | 3 hr |
| May 16, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 44 min |
| May 16, 8:36 PM CDT | Tornado Warning | OUN | Pottawatomie | 24 min |
| May 16, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 52 min |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 32 min |
| May 16, 8:45 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 30 min |
| May 16, 8:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 16, 8:57 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 33 min |
| May 16, 9:04 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 26 min |
| May 16, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 1 more | 49 min |
| May 16, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 46 min |
| May 16, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 49 min |
| May 16, 9:26 PM CDT | Tornado Warning | OUN | Lincoln | 20 min |
| May 16, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 35 min |
| May 16, 9:30 PM CDT | Tornado Warning | OUN | Seminole | 30 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Pontotoc and 1 more | 46 min |
| May 16, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Oklahoma, Pottawatomie and 1 more | 44 min |
| May 16, 10:19 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie, Seminole | 3 hr |
| May 16, 10:33 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 3 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 33 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 16 hr |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Murray and 1 more | 47 min |
| May 16, 10:46 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 29 min |
| May 16, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 16, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 42 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 1 more | 48 min |
| May 17, 12:15 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more | 3 hr |
| May 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 46 min |
| May 17, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 43 min |
| May 17, 2:47 PM CDT | River Flood Warning | OUN | Atoka, Bryan | 16 days |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.